회사 타이틀

Publication

HOME > Publication

HOME>Publication>International Journal

International Journal

번호 제목 작성일 조회
3 [~1997] C. C. Chung, and J. Hauser, "Nonlinear H-infinity Control around Periodic Orbits,", Elsevier, Vol.30, pp.127-137, 1997 2018-04-11 5
2 [~1997] C. C. Chung, and J. Hauser, "Nonlinear Controller for a Swinging Pendulum,", Automatica, Vol. 31, pp. 851-862, 1995 2018-04-11 4
1 [~1997] J. Hauser and C. C. Chung, "Converse Lyapunov Functions for Exponentially Stable Periodic Orbits,", Systems & Control Letters, Vol.23, pp.27-34, 1994 2018-06-22 0
  1 /